| Model Number |
DDMD3D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Dyspnea (1816); Dizziness (2194); Shock from Patient Lead(s) (3162)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient presented to the emergency room due to shortness of breath and dizziness.The patient had been out of their medication for more than six months.An electrocardiogram demonstrated atrial fibrillation (af) with rapid ventricular response.Medication was administered which improved the patient's rate.The patient was admitted.An interrogation of the implantable cardioverter defibrillator (icd) the following day indicated multiple inappropriate high voltage therapies and anti-tachycardia pacing (atp) for atrial fibrillation (af) with rapid ventricular response with premature ventricular complexes and supra ventricular tachycardia (svt) that fell into the ventricular tachycardia (vt)/ventricular fibrillation (vf) zone from two weeks prior.The patient was restarted on their anticoagulant for af.The patient left the hospital against medical advice prior to a final cardiology evaluation.The patient presented to the emergency room five months later another icd interrogation indicated atp delivery for atrial fibrillation (af) with rapid ventricular response.The patient's atrial sensitivity was adjusted.The icd remains in use.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.